3 weeks into Cymbalta I have questions .....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

justarose4him
Veteran Member


Date Joined Feb 2004
Total Posts : 730
   Posted 5/12/2008 2:13 AM (GMT -7)   
I just started the Cymbalta and it has really helped me ...but I also have crohns disease and neck and back problems ;

What is concerning me is I cannot tell if what I am feeling is a result of the Cymbalta or my neck ( which is pretty bad )

I take 60mg at night and sleep okay - considering I never sleep anyway - the doc had given me trazadol but I have read that the 2 together are not good ! So I stopped taking the sleep med - average about 3 hours of straight sleep

Anyway I wake up and for most of the morning I feel nervous, or like my heart is beating faster ...

I have terrible headaches ( but I attribute that to my neck pain ??)

Last night I had tingling in my head and chills for hours ... I was so cold
then throughtout the night I was hot ...oy !

Oh ...I also had my Remicade treatment on Friday to which i had a really bad reaction ....so now I don't know if it from that !

Any one else on Cymbalta that can help ...

Also do you know of a sleep med that is safe since obvioulsy my doc doesn't : )

Thanks !
Dx with Crohns 25 years ago
1 surgery ; 15 years ago ... 
Cervical DDD and restless leg syndrome
Currently on ;  Requip ,  Ultracet & Loretab(for back/neck pain), cymbalta
and a new sleep med   
 


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 5/12/2008 3:16 AM (GMT -7)   

Hi there and Welcome to HealingWell,

It sounds like there is a lot of things going on that could be causing part or all of the problem. It may be a reaction to the Cymbalta and on that basis, I would talk to your doctor. Reactions to medications are serious and need investigating. I hope that other people who have taken Cymbalta will also share their experience with you.

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


TryingHard
New Member


Date Joined May 2008
Total Posts : 4
   Posted 5/31/2008 3:50 PM (GMT -7)   
My wife has just started taking cymbalta 30mg next week she goes to 60mg I will report on how she feels and what I see

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/1/2008 9:26 AM (GMT -7)   

Kitt To the Rescue, hi, I am the queen of Cymbalta. I having been taking it for over one year and I take 60 mg in the A.M. and 60 mg in the P.M.

For sleep I take Trazadone............... I know others that use Trazadone.  Tramadol is a pain med and I did use that for awhile but I had nasty effects from it, dizzy, nervous, jittery. It was prior to the Cymbalta. 

I know my dose of Cymbalta is high but my Pdoc tells me that evidence is now indicating that the original max dose of Cymbalta may have been set to low at 60 mg/day so that is how I got 120 mg/day.

I really fought her on the meds and nearly got fired last week but I guess it is time I give her prescribing a chance.  I wanted to be off meds and she promised I would not do well without them.

To answer your question,  I would give the Cymbalta a chance and perhaps do as Darren suggested as many of the pain meds can interfere with the ADs.  Perhaps something else for rest would be better for you.  Just my 2 cents worth. Please consult your physician.

Gentle Hugs to You
Kitt

 


 
Kitt, Moderator: Anxiety ~ Panic 
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


DeannaLee
New Member


Date Joined Jun 2008
Total Posts : 12
   Posted 6/1/2008 11:51 AM (GMT -7)   

Dear Misterie:

I have just started Wellibutin after a lifetime of depression which I hid well from others and had a good office career in spite of it, retirng last year.  I was on Lorazapem for panic attacks and stopped that.  The anti-depressant has not taken effect as it's only been four days.  I miss the Lorazapam which help immensely with panic but deepens depression.

. I am hoping this medicine takes away the horrible pain of depression.  I know it is not a cure for long time depressed people, but I hope for some relief.

In reading about anti-depressant medicine, the article mentioned that sometimes within the first couple of weeks, some people are relieved of some body pain.

I think you should sit down and write a list of your ailments and call your doctor immediatley.  And I wish you the best of luck

 


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40595
   Posted 6/1/2008 5:47 PM (GMT -7)   
Hi Deannalee,

I just wanted to welcome you to the forum. I hope that you find it a good experience. There are a lot of wonderful and compassionate people here to talk to.

I hope that you had a wonderful day
hugs, Karen...
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies


TryingHard
New Member


Date Joined May 2008
Total Posts : 4
   Posted 6/3/2008 1:55 AM (GMT -7)   
My wife has been taking the Cymbalta for 3 days now and it has been brutal. Tremors, dizziness, nausea and extremely fatigued she has not want to do anything the last few days. She has called the doctor but I don't think this is the med she is going to stick with.

megie
Regular Member


Date Joined Apr 2008
Total Posts : 69
   Posted 6/3/2008 9:24 PM (GMT -7)   

hi tyringhard , i have been on cymbalta for 2 months now it is working great !!! I can laugh now . but the first few days were not good , high anxiety , nerouse , naushes , couldnt sleep . but knowing this was side effect from drug helped me deal with it . it will go away and one day your wife will be laughing and acting like her old self again . just give it a couple weeks , i started on 30 mgs for two weeks then went to to 60mgs . thought i would have bad  time with that but no change at all , all i know it has really helped my depression and i can be myself now . so please try to give it a chance . hugs megie


     You can only change what you can control , you can't change what you can't control .

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:37 AM (GMT -7)
There are a total of 2,735,265 posts in 301,287 threads.
View Active Threads


Who's Online
This forum has 151394 registered members. Please welcome our newest member, haggis.
291 Guest(s), 7 Registered Member(s) are currently online.  Details
Lyme Yes or No ?, Paxton, Huddie, Dmc695, hanginin, haggis, Not-there-yet


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer